POZ Community Forums

Main Forums => Living With HIV => Topic started by: sanitex on June 19, 2020, 06:42:16 pm

Title: Urgent advice
Post by: sanitex on June 19, 2020, 06:42:16 pm
Hi
My wife just put to bed with ( cesarean session ) in the month of May 2020, after delivery, her record shows that her VL increased from undetectable to 6,750 in April 2020. She was previously on generic Atripla from 2014 to 2020. But before delivery, her drugs was changed to "Acriptega" (DLT).
What could be the cause of the VL increase.
Due to COVID-19, there has been inconsistency in carrying out VL test however, her baby is experiencing some form of balls that looks like blisters on the head and around the shoulders. Although it cleared after administrating ampiclox drops but resurfaced again. However, the baby is on NVP drop.
Also, the baby boy's breast is swollen with breast milk coming out of them when dey are touched.
Please, what could be the cause of this? Because she is seriously worried.
Any advice rendered would be appreciated.
Thank you.